# SDR UALA2011080804099

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 46,799 hours, 12,762 cycles
- Engine: Pwa PW4056
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK FROM GATE, ALL ELECTRIC POWER DROPPED OFF PROG TEXT:  - ITEM ROLLED FORWARD.  FOUND APU HAD SHUT DOWN DURING ENG START SEQ, CREW STATED THEY SHUTDOWN PACKS THEN WENT TO ENG START.  CHKD APU ECU-REV FLOW FAULT, REF FIM49-11-00 PG141, BLK3, CKD APU SURGE VLV CONNECTIONS ALL OK, APU STARTED NORMAL WITH SHIPS' LOAD, STARTED NR 2 ENG, NORMAL START.  NO FAULTS ON BPCU FOR ANY GEN.
